Question: Suffering from nocturnal emission…on homeopathy medication
Sir I’m suffering from nightfall from almost 2 years happening 8-10 times a month.I am now on homeopathy medication since 5 months.But not so satisfactory result. now he prescribed for certain test and ultrasound.UTI (E coli) with 100000 colony count /ml is recently diagnosed and jaundice (bilirubin 2.20). Everything found normal except the above two.But before the test I always complained for frequent urination and urine dribbling.Sir I want to know can UTI such as E coli can cause excessive nightfall ie .(8-10) times in a month. As I have no other issue .Sir please reply.I’m 24 years old male.wt 50 kg height 5’10”
urinary tract infection can cause night emissions but it should not occur for so much prolonged period of time. for urinary tract infection, you should have other symptoms like fever with chills, burning micturition.
bilirubin levels has nothing to do with these complaints.
what i feel is the sphincter muscles of your bladder aare weak and you need to undergo bladder training exercises, yoga . avoid drinking fluids and water after 3 pm.
consult a neurologist if this doesnt help.